# SDR IPXA10562399

- Difficulty date: August 31, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Bs 594
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR LWR SEAL RETAINER BENT BS 594.  R & R RETAINER IAW SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-20-01, AMM 52-09-05-4.
